ITEM METADATA RECORD
Title: False approximations of the approximate number system
Authors: Gebuis, Titia ×
van der Smagt, Maarten #
Issue Date: 2011
Publisher: Public Library of Sciene
Series Title: PLoS One vol:6 issue:10 pages:e2405
ISSN: 1932-6203
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory for Experimental Psychology
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science